On the set of fixed points of automorphisms of bordered Klein surfaces

J. M. Gamboa , Grzegorz Gromadzki

Abstract

n/a
Author J. M. Gamboa
J. M. Gamboa,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesRevista Matematica Iberoamericana, ISSN 0213-2230, (A 35 pkt)
Issue year2012
Vol28
No1
Pages113-126
Keywords in Englishautomorphisms of Riemann (Klein) surfaces, symmetries of Riemann surfaces, fixed points, Fuchsian, NEC groups
DOIDOI:10.4171/rmi/669
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2012 = 0.594 (2) - 2012=0.723 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back